Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 84, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 26, 2011, 10:58 PM CDT for Clay County, Mississippi. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2011, 10:58 PM CDT (03:58 UTC)
- Expired
- Mar 26, 2011, 11:24 PM CDT
- In force
- 26 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Clay County, MS
The radar
The Columbus AFB radar (KGWX), 40 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 4.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 439 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
613
WUUS54 KJAN 270358
SVRJAN
MSC025-270445-
/O.NEW.KJAN.SV.W.0084.110327T0358Z-110327T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1058 PM CDT SAT MAR 26 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAY COUNTY IN NORTHEAST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...MONTPELIER...WEST POINT...
* UNTIL 1145 PM CDT
* AT 1058 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR MONTPELIER MOVING EAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GRIFFITH...PALA ALTO AND WAVERLY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3356 8849 3366 8902 3376 8901 3376 8894
3382 8892 3382 8872 3381 8871 3369 8871
3369 8849 3367 8848 3365 8850 3359 8847
TIME...MOT...LOC 0358Z 276DEG 41KT 3372 8888
$$
BYB2 follow-up statements
918
WWUS54 KJAN 270418
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1118 PM CDT SAT MAR 26 2011
MSC025-270445-
/O.CON.KJAN.SV.W.0084.000000T0000Z-110327T0445Z/
CLAY MS-
1118 PM CDT SAT MAR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR EAST CENTRAL CLAY COUNTY...
AT 1118 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED OVER EXTREME SOUTHWESTERN MONROE COUNTY
MOVING EAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
&&
LAT...LON 3367 8870 3369 8871 3369 8849 3367 8848
3365 8850 3359 8847
TIME...MOT...LOC 0418Z 276DEG 41KT 3369 8861
$$
BYB669
WWUS54 KJAN 270424
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1124 PM CDT SAT MAR 26 2011
MSC025-270435-
/O.CAN.KJAN.SV.W.0084.000000T0000Z-110327T0445Z/
CLAY MS-
1124 PM CDT SAT MAR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLAY COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.
LAT...LON 3367 8870 3369 8871 3369 8849 3367 8848
3365 8850 3359 8847
TIME...MOT...LOC 0425Z 276DEG 41KT 3368 8851
$$
BYBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 9:40 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Mar 26, 9:40 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 940 PM CDT SAT MAR 26 2011 .UPDATE... TSTMS HAVE REMAINED MOSTLY ELEVATED AND WELL NORTH OF THE SURFACE FRONTAL BOUNDARY...CURRENTLY ALONG ABOUT THE 33RD PARALLEL...AND THIS HAS RESULTED IN A MUCH LESSER RISK FOR TORNADOES AND WIND DAMAGE THUS FAR. NONETHELESS...A SUBSTANTIAL RISK FOR LARGE HAIL CONTINUES ALONG THE HIGHWAY 82 CORRIDOR WHERE DISCRETE CELLS CONTINUE MOVE FROM WEST TO EAST IN ENVIRONMENT CHARACTERIZED BY MOST UNSTABLE CAPE ~1000 J/KG. THERE IS STILL SOME POTENTIAL FOR NEAR-SFC BASED TSTMS TO DEVELOP ALONG THE BOUNDARY AS IT CONTINUES TO SLOWLY SHIFT SWD...BUT THE PRIMARY SEVERE WEATHER RISK FOR THE OVERNIGHT WILL LIKELY REMAIN HAIL. THUS WILL BACK OFF ON THE MENTION OF TORNADOES AND DAMAGING WINDS IN THE HAZARD PRODUCTS. /EC/ && .PREV DISCUSSION... /ISSUED 502 PM CDT SAT MAR 26 2011/ DISCUSSION... AS YOU GO SOUTH TOWARD THE INTERSTATE 20 CORRIDOR...THE SEVERE WEATHER RISK BECOMES MORE CONDITIONAL DUE TO THE STRONGER CAP AND WEAKER FORCING...BUT THE OVERALL THERMODYNAMIC/SHEAR PROFILES ARE ABOUT THE SAME. IN ADDITION...THE UPPER LEVEL JET PATTERN WILL BE FAVORABLE FOR SUPPORTING TSTMS AS THE ENTRANCE REGION TO THE POLAR JET TO OUR NORTH COUPLES WITH THE EXIT REGION OF A 100KT+ SUBTROPICAL JET THUS ENHANCING UPPER LEVEL DIVERGENCE. TIMING WILL BE A LITTLE LATER...BUT STORMS SHOULD APPROACH THE INTERSTATE 20 CORRIDOR SHORTLY AFTER MIDNIGHT WHEN THERE WILL STILL BE SUBSTANTIAL INSTABILITY. IT APPEARS THE SOUTHWARD FRONTAL PROGRESSION WILL SLOW DOWN PRIOR TO MIDNIGHT SO THAT AREAS SOUTH OF THE INTERSTATE 20 CORRIDOR SHOULD SEE LITTLE IN THE WAY OF THUNDERSTORM ACTIVITY UNTIL AFTER MIDNIGHT. BY THAT TIME...INSTABILITY WILL WANE SOME AND WEAKENING LOW LEVEL SHEAR SHOULD RESULT IN A LESSER RISK FOR SEVERE WEATHER. FOR SUNDAY AND SUNDAY NIGHT...A MARGINAL RISK FOR STRONG/SVR TSTMS WILL CONTINUE DURING THE EARLY DAYLIGHT HOURS SUNDAY...BUT CONTINUED SOUTHWARD PUSH OF THE COLD FRONT WILL BRING AN END TO THIS LATER IN THE DAY. MODELS ARE PICKING UP ON A SHORTWAVE TROUGH PASSAGE FOR SUNDAY NIGHT AND GUIDANCE POPS HAVE INCREASED GREATLY. CONVECTIVE INSTABILITY WILL BE SUFFICIENT FOR SOME THUNDER...BUT THIS DOES NOT LOOK LIKE A SEVERE WEATHER SCENARIO FOR THE ARKLAMISS AT THIS TIME. /EC/ TUESDAY THROUGH SATURDAY... A MORE POTENT SHORTWAVE WILL DROP INTO THE PLAINS FROM THE NORTHWEST AND DEEPEN A SURFACE LOW OVER THE SOUTHERN PLAINS BY TUESDAY MORNING. THE INCREASE IN WAA AHEAD OF THIS SYSTEM WILL BRING A CHANCE OF RAIN TO OUR WESTERN ZONES BY TUESDAY MORNING. THE GFS AND ECMWF HAVE COME INTO A LITTLE BETTER AGREEMENT WITH THIS SYSTEM WHICH FEATURES A COLD FRONT MOVING ACROSS OUR CWA TUESDAY NIGHT. THERE ALSO CONTINUES TO BE THE INDICATION OF POTENTIAL FOR SEVERE WEATHER TUESDAY AFTERNOON AND NIGHT AHEAD OF THE COLD FRONT. SURFACE HIGH PRESSURE LOOKS TO BUILD OVER OUR REGION IN THE WAKE OF THE COLD FRONT ON WEDNESDAY BUT THE 00Z SAT GFS AND ECMWF DIVERGE AFTER THAT. THE CULPRIT IS ANOTHER POTENT SHORTWAVE THAT THE ECMWF MAINTAINS AS A PROGRESSIVE OPEN TROUGH WHILE THE GFS CLOSES OFF A LOW THURSDAY THAT TRACKS ACROSS OUR CWA THURSDAY NIGHT. THE GFS ENS SHOW AN OPEN TROUGH BUT WITH A SLOWER PROGRESSION THAN THE ECMWF. CONSIDERING THE RECENT PROGRESSIVE NATURE OF THE WEATHER PATTERN WL LEAN TOWARD THE ECMWF BUT MAINTAIN A SOME RAIN CHANCES TO ACCOUNT FOR THE GFS THURSDAY INTO FRIDAY. HAVE RAISED MAX TEMPS THURSDAY AND FRIDAY MORNING LOWS SEVERAL DEGREES. GUIDANCE TEMPS WERE MUCH CLOSER FOR THE EARLY PART OF THE LONG TERM. /22/ && .AVIATION... CIGS HAVE BECOME VFR THIS AFTERNOON ACROSS ALL TAF SITES AND WINDS ARE OUT OF THE SW AROUND 12-15MPH GUSTS TO 20-25MPH. MVFR TO IFR CIGS WILL BE POSSIBLE IN STRONG TO SVR STORMS...ESPECIALLY ACROSS THE HWY 82 CORRIDOR. THE BEST TIME FOR THIS WOULD BE FROM 26/23Z TIL ABOUT 27/04Z OR SO. MAIN IMPACTS FROM SVR STORMS WILL BE FROM LARGE HAIL...DAMAGING WINDS AND EVEN A TORNADO. KMEI AND KJAN WOULD SEE STRONG STORMS AS FRONT MOVES THROUGH BUT MAY NOT BE AS SVR. TIME FRAME WOULD BE AROUND 01Z-05Z. KHBG MAY SEE SOME STORMS BUT SVR POTENTIAL WILL BE LESS. /28/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Mar 26, 2:58 PM CDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 258 PM CDT SAT MAR 26 2011 MSZ025>033-036>039-044>046-272000- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER- 258 PM CDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND EAST PORTIONS OF CENTRAL MISSISSIPPI... .DAY ONE...TONIGHT AND SUNDAY ISOLATED TO SCATTERED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES...LARGE HAIL TO THE SIZE OF GOLF BALLS...AND DAMAGING WIND UP TO 75 MPH WILL BE POSSIBLE FROM LATE THIS AFTERNOON THROUGH THE EVENING. STRONG DAYTIME HEATING...COMBINED WITH VERY COLD AIR ALOFT AND INCREASING MOISTURE...IS SUPPORTING A VERY UNSTABLE AIRMASS. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON...AND THE STORMS COULD QUICKLY BECOME SEVERE. STRONG WIND SHEAR ALONG A FRONT EXTENDING FROM SOUTHERN ARKANSAS INTO NORTH MISSISSIPPI WILL ENHANCE THE RISK FOR TORNADOES...ESPECIALLY ALONG THE HIGHWAY 82 CORRIDOR EAST OF GREENWOOD TO THE GOLDEN TRIANGLE REGION. ADDITIONAL THUNDERSTORMS ARE EXPECTED THROUGH THE EVENING AS A COLD FRONT APPROACHES FROM THE WEST. THE RISK FOR SEVERE WEATHER WILL DIMINISH AFTER MIDNIGHT. ALSO...HEAVY DOWNPOURS WILL BE LIKELY WITH THUNDERSTORMS. PONDING OF WATER AND SOME LOCALIZED FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY SEVERE THUNDERSTORMS AND HEAVY RAINFALL WILL BE POSSIBLE TUESDAY AND TUESDAY NIGHT OVER THE WHOLE OUTLOOK AREA AHEAD OF A COLD FRONT THAT WILL BE MOVING ACROSS THE REGION. THE TIMING AND INTENSITY OF THE SYSTEM STILL SOMEWHAT REMAINS UNCERTAIN AT THIS TIME. CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS FOR UPDATES ON THIS POTENTIAL SEVERE WEATHER AND HEAVY RAIN EVENT. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED INTO TONIGHT...AND POSSIBLY AGAIN TUESDAY INTO TUESDAY NIGHT. ARZ074-075-LAZ007>009-015-016-MSZ018-019-034-035-040>043-047>052- 056>058-272000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-BOLIVAR-SUNFLOWER-WASHINGTON-HUMPHREYS-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-SMITH-JASPER-CLARKE- 258 PM CDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SUNDAY ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A FEW TORNADOES... LARGE HAIL TO THE SIZE OF GOLF BALLS...AND DAMAGING WIND UP TO 70 MPH WILL BE POSSIBLE FROM LATE THIS AFTERNOON THROUGH THE EVENING. STRONG DAYTIME HEATING...COMBINED WITH VERY COLD AIR ALOFT AND INCREASING MOISTURE...IS SUPPORTING A VERY UNSTABLE AIRMASS. ISOLATED THUNDERSTORMS MAY DEVELOP LATE THIS AFTERNOON...AND THE STORMS COULD QUICKLY BECOME SEVERE. THE MAIN RISK FOR SEVERE WEATHER WILL BE THIS EVENING AS A COLD FRONT PUSHES SOUTHEAST ACROSS THE AREA. ISOLATED SEVERE THUNDERSTORMS WILL ERUPT IN THE UNSTABLE AIRMASS...AND WIND SHEAR WILL BE SUFFICIENT FOR STORMS TO CONTAIN LARGE HAIL AND A RISK FOR TORNADOES. THE SEVERE WEATHER RISK WILL DIMINISH AFTER MIDNIGHT. ALSO...HEAVY DOWNPOURS WILL BE LIKELY WITH THUNDERSTORMS. PONDING OF WATER AND SOME LOCALIZED FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY SEVERE THUNDERSTORMS AND HEAVY RAINFALL WILL BE POSSIBLE TUESDAY AND TUESDAY NIGHT OVER THE WHOLE OUTLOOK AREA AHEAD OF A COLD FRONT THAT WILL BE MOVING ACROSS THE REGION. THE TIMING AND INTENSITY OF THE SYSTEM STILL SOMEWHAT REMAINS UNCERTAIN AT THIS TIME. CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS FOR UPDATES ON THIS POTENTIAL SEVERE WEATHER AND HEAVY RAIN EVENT. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED INTO TONIGHT...AND POSSIBLY AGAIN TUESDAY INTO TUESDAY NIGHT. LAZ023>026-MSZ053>055-059>066-072>074-272000- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-COPIAH-SIMPSON- JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 258 PM CDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA AND SOUTH CENTRAL MISSISSIPPI... .DAY ONE...TONIGHT AND SUNDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS CONTAINING HAIL AND WIND GUSTS TO 60 MPH WILL BE POSSIBLE AFTER MIDNIGHT INTO SUNDAY MORNING. AN UNSTABLE AIRMASS WILL BE IN PLACE AS A COLD FRONT APPROACHES FROM THE NORTH...AND THERE SHOULD BE ENOUGH INSTABILITY TO SUPPORT A MARGINAL HAIL AND DAMAGING WIND RISK. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY SEVERE THUNDERSTORMS AND HEAVY RAINFALL WILL BE POSSIBLE TUESDAY AND TUESDAY NIGHT OVER THE WHOLE OUTLOOK AREA AHEAD OF A COLD FRONT THAT WILL BE MOVING ACROSS THE REGION. THE TIMING AND INTENSITY OF THE SYSTEM STILL SOMEWHAT REMAINS UNCERTAIN AT THIS TIME. CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS FOR UPDATES ON THIS POTENTIAL SEVERE WEATHER AND HEAVY RAIN EVENT. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS COULD BE NEEDED LATE TONIGHT INTO EARLY SUNDAY MORNING...AND POSSIBLY AGAIN TUESDAY INTO TUESDAY NIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. EC
In the hours before
Special weather statement, Mar 26, 9:13 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 913 PM CDT SAT MAR 26 2011 MSZ026-270245- GRENADA MS- 913 PM CDT SAT MAR 26 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL WAS LOCATED OVER BEW SPRINGS AT 913 PM CDT...MOVING EAST AT 50 MPH. PEOPLE IN GRENADA COUNTY SHOULD MONITOR THIS STORM CLOSELY. CME
Special weather statement, Mar 26, 9:32 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 932 PM CDT SAT MAR 26 2011 MSZ019-025-270250- SUNFLOWER MS-LEFLORE MS- 932 PM CDT SAT MAR 26 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL WAS LOCATED OVER RULEVILLE AT 932 PM CDT...MOVING EAST AT 45 MPH. PEOPLE IN NORTHWESTERN LEFLORE AND EAST CENTRAL SUNFLOWER COUNTIES SHOULD MONITOR THIS STORM CLOSELY. CME
Special weather statement, Mar 26, 10:14 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1014 PM CDT SAT MAR 26 2011 MSZ030-032-033-270405- CLAY MS-OKTIBBEHA MS-CHOCTAW MS- 1014 PM CDT SAT MAR 26 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 11 MILES WEST OF PHEBA AT 1014 PM CDT...MOVING EAST AT 45 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN EXTREME EXTREME NORTHEASTERN CHOCTAW...NORTHERN OKTIBBEHA AND SOUTHERN CLAY COUNTIES SHOULD MONITOR THIS STORM CLOSELY. BYB
Local storm report, Mar 26, 10:34 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1034 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL WALTHALL 33.61N 89.28W
03/26/2011 E1.00 INCH WEBSTER MS TRAINED SPOTTER
&&
19Special weather statement, Mar 26, 10:40 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1040 PM CDT SAT MAR 26 2011 MSZ027>029-270425- WEBSTER MS-CARROLL MS-MONTGOMERY MS- 1040 PM CDT SAT MAR 26 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 6 MILES WEST OF DUCK HILL AT 1041 PM CDT...MOVING EAST AT 35 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHERN MONTGOMERY...NORTH CENTRAL CARROLL AND WEBSTER COUNTIES SHOULD MONITOR THIS STORM CLOSELY. BYB
Special weather statement, Mar 26, 10:48 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1048 PM CDT SAT MAR 26 2011 MSZ030-270435- CLAY MS- 1048 PM CDT SAT MAR 26 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 7 MILES WEST OF MONTPELIER AT 1048 PM CDT...MOVING EAST AT 45 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN CLAY COUNTY SHOULD MONITOR THIS STORM CLOSELY. BYB
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:52 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Leflore, Sunflower | 38 min |
| Mar 26, 8:05 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 40 min |
| Mar 26, 8:29 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower | 16 min |
| Mar 26, 9:25 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery, Webster | 65 min |
| Mar 26, 10:17 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 28 min |
| Mar 27, 5:42 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 48 min |
| Mar 27, 6:53 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee, Winston | 37 min |
| Mar 27, 7:18 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 42 min |
| Mar 27, 7:49 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Warren | 41 min |
| Mar 27, 8:01 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 44 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.